| Catalog Number |
4722 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during knee arthroscopy surgery, the client attempted to repair the meniscus using the air+ product.One of the implants broke out of the joint capsule during the attempt to pull the loop because it snapped.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
The device was reported to be discarded.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: implant fragmentation.Probable root cause: application: use of excessive force.Suture compromised/frayed during attempted insertion.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that during knee arthroscopy surgery, the client attempted to repair the meniscus using the air+ product.One of the implants broke out of the joint capsule during the attempt to pull the loop because it snapped.Every part/piece of implant was removed from the patient.